Previous |  Up |  Next

Article

References:
[1] L. Bérard Bergery and J. P. Bourguignon: Laplacians and Riemannian submersions with totally geodesic fibres. Illinois Journal of Mathematics 26 (1982), 181–200. MR 0650387
[2] M. Van den Berg and P. Gilkey: Heat content asymptotics of the Dirichlet Laplacian. (to appear).
[3] A. Besse: Einstein Manifolds. Springer Verlag (1987) ISBN 0-387-15279-2. MR 0867684 | Zbl 1147.53001
[4] T. Branson and P. Gilkey: The asymptotics of the Laplacian on a manifold with boundary. Comm on PDE 15 (1990), 245–272. DOI 10.1080/03605309908820686 | MR 1032631
[5] T. Branson, P. Gilkey and D. Vassilevich: The asymptotics of the Laplacian on a manifold with boundary II. Bollettino d’Unione Matematica 7 II-B (1997), 39–67. MR 1456250
[6] P. Gilkey and J. H. Park: Riemannian submersions which preserve the eigenforms of the Laplacian. Illinois Journal of Mathematics 40 (1996), 194–201. MR 1398089
[7] S. I. Goldberg and T. Ishihara: Riemannian submersions commuting with the Laplacian. J. Diff. Geo. 13 (1978), 139–144. MR 0520606
[8] H. P. McKean and I. M. Singer: Curvature and the eigenvalues of the Laplacian. J. Diff. Geo. 1 (1967), 43–69. MR 0217739
[9] B. Watson: Manifold maps commuting with the Laplacian. J. Diff. Geo. 8 (1973), 85–94. MR 0365419 | Zbl 0274.53040
Partner of
EuDML logo